Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On stable noetherian rings


Author: Zoltán Papp
Journal: Trans. Amer. Math. Soc. 213 (1975), 107-114
MSC: Primary 16A46
DOI: https://doi.org/10.1090/S0002-9947-1975-0393120-1
MathSciNet review: 0393120
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A ring R is called stable if every localizing subcategory of $ _R{\text{M}}$ is closed under taking injective envelopes. In this paper the stable noetherian rings are characterized in terms of the idempotent kernel functors of $ _R{\text{M}}$ (O. Goldman [5]). The stable noetherian rings, the classical rings (Riley [11]) and the noetherian rings ``with sufficiently many two-sided ideals'' (Gabriel [4]) are compared and their relationships are studied. The close similarity between the commutative noetherian rings and the stable noetherian rings is also pointed out in the results.


References [Enhancements On Off] (What's this?)

  • [1] F. W. Anderson and Kent R. Fuller, Rings and categories of modules, Graduate Texts in Math., no. 13, Springer-Verlag, New York, 1974. MR 0417223 (54:5281)
  • [2] J. A. Beachy, On maximal torsion radicals, Canad. J. Math. 25 (1973), 712-726. MR 0327813 (48:6155)
  • [3] S. E. Dickson, Decomposition of modules. I. Classical rings, Math. Z. 90 (1965), 9-13. MR 32 #2445. MR 0184974 (32:2445)
  • [4] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323-448. MR 38 #1144. MR 0232821 (38:1144)
  • [5] O. Goldman, Rings and modules of quotients, J. Algebra 13 (1969), 10-47. MR 39 #6914. MR 0245608 (39:6914)
  • [6] I. N. Herstein, Topics in ring theory, Univ. of Chicago Press, Chicago, Ill., 1969. MR 42 #6018. MR 0271135 (42:6018)
  • [7] G. Krause, On fully left bounded left noetherian rings, J. Algebra 23 (1972), 88-99. MR 46 #7303. MR 0308188 (46:7303)
  • [8] J. Lambek and G. Michler, The torsion theory at a prime ideal of a right Noetherian ring, J. Algebra 25 (1973), 304-389. MR 47 #5034. MR 0316487 (47:5034)
  • [9] L. Lesieur and R. Croisot, Algèbre noethérienne non commutative, Mémor. Sci. Math., fasc. 154, Gauthier-Villars, Paris, 1963. MR 27 #5795. MR 0155861 (27:5795)
  • [10] G. Michler, Goldman's primary decomposition and the tertiary decomposition, J. Algebra 16 (1970), 129-137. MR 42 #3117. MR 0268218 (42:3117)
  • [11] J. A. Riley, Axiomatic primary and tertiary decomposition theory, Trans. Amer. Math. Soc. 105 (1962), 177-201. MR 25 #5080. MR 0141683 (25:5080)
  • [12] D. W. Sharpe and P. Vamos, Injective modules, Cambridge Univ. Press, New York, 1972. MR 0360706 (50:13153)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A46

Retrieve articles in all journals with MSC: 16A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0393120-1
Keywords: Stable localizing subcategory, kernel functor, prime kernel functor, stable ring, SMI-ring, classical ring
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society